# SDR 2002UALA00132

- Difficulty date: January 21, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 14,974 hours, 5,021 cycles
- Engine: Iae V2527A5
- Engine time: 9,929 hours, 3,516 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Carbon Seal
- Part number: 4A0300
- Condition: Leaking
- Location: Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE HAD INFLIGHT SHUTDOWN DUE TO LOSS OF OIL QUANTITY AND DECREASE IN OIL PRESSURE.  AFTER SHUTDOWN ENGINE WINDMILLED FOR 35 MINUTES, OIL TEMPERATURE 110-115, OIL PRESSURE 9.5 PSI AND OIL QUANTITY ZERO.  INTERFACE BETWEEN FUEL PUMP AND MAIN ENGINE GEARBOX WAS FOUND TO BE LEAKING OIL.  CARBON SEAL WAS REPLACED AND NO FURTHER LEAKS WERE OBSERVED DURING ENGINE GROUND RUN.
